2019
Том 71
№ 10

All Issues

Choi J.

Articles: 1
Article (English)

Certain integrals involving ℵ-functions and Laguerre polynomials

Agarwal P., Chand M., Choi J.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 9. - pp. 1159-1175

UDC 517.5
Our aim is to establish certain new integral formulas involving $\aleph$ -functions associated with Laguerre-type polynomials. We also show how the main results presented in paper are general by demonstrating 18 integral formulas that involve simpler known functions, e.g., the generalized hypergeometric function $_pF_q$ in a fairly systematic way.